# SDR SWIA2021091360903

- Difficulty date: June 28, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR Â€“ FLOOR SUPPORT ANGLE ON THE DOOR SILL HAS CORROSION ON MULTIPLE AREAS. (MARKED)     (C-CHECK RO 9/8/2021)    PASSENGER DOOR SILL FLOOR SUPPORT ANGLE REMOVED AND REPLACED WITH NEW,  REF CRJ 900 SRM 51-41-02-001-001-A01.  OPERATIONAL TEST CHECKED GOOD.  SEE CONTINUATION CARD FOR DETAILS.COMPLIED WITH 51-900-1002-SKY.
